Stevan Pilipovic
Stevan Pilipovic
Profesor matematike, Univerzitet u Novom Sadu
Verified email at dmi.uns.ac.rs
TitleCited byYear
Fractional calculus with applications in mechanics
TM Atanacković, S Pilipović, B Stanković, D Zorica
Wiley-ISTE, 2014
280*2014
Linear Theory of Colombeau Generalized Functions
M Nedeljkov, S Pilipovic, D Scarpalézos
CRC Press, 1998
1701998
Variational problems with fractional derivatives: Euler–Lagrange equations
TM Atanacković, S Konjik, S Pilipović
Journal of Physics A: Mathematical and Theoretical 41 (9), 095201, 2008
1492008
Tempered ultradistributions
S Pilipovic
Bollettino della Unione Matematica Italiana 2 (2), 235-251, 1988
1441988
Variational problems with fractional derivatives: invariance conditions and Noether’s theorem
TM Atanacković, S Konjik, S Pilipović, S Simić
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 1504-1517, 2009
1082009
Asymptotic behaviour and Stieltjes transformation of distributions
S Pilipović, B Stanković, A Takači
BSB BG Teubner Verlagsgesellschaft, 1990
951990
A diffusion wave equation with two fractional derivatives of different order
TM Atanackovic, S Pilipovic, D Zorica
Journal of Physics A: Mathematical and Theoretical 40 (20), 5319, 2007
872007
Time distributed-order diffusion-wave equation. I. Volterra-type equation
TM Atanackovic, S Pilipovic, D Zorica
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
772009
On a fractional distributed-order oscillator
TM Atanackovic, M Budincevic, S Pilipovic
Journal of Physics A: Mathematical and General 38 (30), 6703, 2005
762005
Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients
G Hörmann, M Oberguggenberger, S Pilipović
Transactions of the American Mathematical Society 358 (8), 3363-3383, 2006
742006
Boundary values and convolution in ultradistribution spaces
P Stevan, K Andrzej
World scientific, 2007
712007
Generalization of Zemanian spaces of generalized functions which have orthonormal series expansions
S Pilipović
SIAM journal on mathematical analysis 17 (2), 477-484, 1986
651986
Characterizations of bounded sets in spaces of ultradistributions
S Pilipović
Proceedings of the American Mathematical Society 120 (4), 1191-1206, 1994
641994
Time distributed-order diffusion-wave equation. II. Applications of Laplace and Fourier transformations
TM Atanackovic, S Pilipovic, D Zorica
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
632009
A new approach to the compartmental analysis in pharmacokinetics: fractional time evolution of diclofenac
JK Popović, MT Atanacković, AS Pilipović, MR Rapaić, S Pilipović, ...
Journal of pharmacokinetics and pharmacodynamics 37 (2), 119-134, 2010
622010
Classes of degenerate elliptic operators in Gelfand-Shilov spaces
T Gramchev, S Pilipović, L Rodino
New Developments in Pseudo-Differential Operators, 15-31, 2008
602008
Micro-local analysis in Fourier Lebesgue and modulation spaces: part II
S Pilipović, N Teofanov, J Toft
Journal of Pseudo-Differential Operators and Applications 1 (3), 341-376, 2010
57*2010
Pseudodifferential operators on ultra-modulation spaces
S Pilipovic, N Teofanov
Journal of Functional Analysis 208 (1), 194-228, 2004
572004
Pseudo-Differential Operators on
S Molahajloo, MW Wong
New developments in pseudo-differential operators, 297-306, 2008
542008
Localization operators and exponential weights for modulation spaces
E Cordero, S Pilipović, L Rodino, N Teofanov
Mediterranean Journal of Mathematics 2 (4), 381-394, 2005
542005
The system can't perform the operation now. Try again later.
Articles 1–20